# SDR DALA2018082805309

- Difficulty date: August 20, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 68,375 hours, 49,189 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND,  FOUND THE GAUGE ON THE LT WING L/E UNDER SLAT NR  1,  XFS 136.  COMPLIED WITH A DETAILED VISUAL INSPECTION OF THE DAMAGED AREA.  FABRICATED A REPAIR DOUBLER IAW SRM 57-06B, FIG 13.  COMPLETED INSTALLATION OF REPAIR IAW SRM 57-06B, FIG 31.
